# SDR AALA20151213007

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 11,832 hours, 4,631 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Corrupted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, DURING CLIMB, BOTH FMCS & BOTH AUTOPILOTS BECAME INOPERATIVE.  ACCOMPLISHED FIM 34-61-00-810-807 & 34-61-00-810-824 WITH NO FAULTS FOUND.  ACCOMPLISHED THE FOLLOWING SOFTWARE LOAD.  OPERATIONS CHECKED NDB, MEDD, LDDB & AADB IAW MM 34-61-00.  PERFORMED FMCS OPERATION TEST IAW MM 34-61-00.  SYS CHECKED NORMAL.
